# SDR SIMA20180111004

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 41,895 hours, 38,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67289
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-50-04, AND PERFORMED AN OPS CHECK IAW AMM 33-50-00. NO DEFECTS FOUND.
